MAUDE Adverse Event Report: BICON, LLC INTEGRA-CP; DENTAL IMPLANT

BICON, LLC INTEGRA-CP; DENTAL IMPLANT
Model Number 260-350-306
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Implant was inserted into site #5 under bicon protocol and using bicon reamers.The site was covered and sutured, waiting for 2nd stage uncovering and restoration.After a 5-month healing period, the patient presented for the 2nd stage, and the implant was completely non-integrated, floating in granulomatous tissue with mild purulence.The fixture was explanted, the site cleaned and bone graft with membrane placed.

Brand Name
INTEGRA-CP
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BICON, LLC
501 arborway
boston MA 02130
Manufacturer (Section G)
BICON, LLC
501 arborway
boston MA 02130
Manufacturer Contact
richard wu
501 arborway
boston, MA 02130
6175244443
MDR Report Key16544665
Report Number1223843-2023-00001
Device Sequence Number12392318
Product Code DZE
UDI-Device Identifier00813110022837
UDI-Public(01)00813110022837(17)270531(10)186320422B
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K062044
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number260-350-306
Device Catalogue Number260-350-306
Device Lot Number186320422B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale